Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 13, 2015, 7:49 PM EDT for Marion County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2015, 7:49 PM EDT (23:49 UTC)
- Expired
- Aug 13, 2015, 8:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Marion County, GA
The radar
The Atlanta radar (KFFC), 94 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1149 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WWUS82 KFFC 132349
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU AUG 13 2015
GAZ091-140015-
MARION GA-
749 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 815
PM EDT...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 10
MILES SOUTH OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OAKLAND...MARION ESTATES...JUNIPER AND TAZEWELL.
LAT...LON 3252 8464 3253 8460 3253 8456 3254 8456
3254 8454 3255 8454 3254 8451 3255 8449
3256 8449 3256 8445 3254 8445 3252 8443
3249 8443 3249 8442 3232 8444
TIME...MOT...LOC 2349Z 042DEG 2KT 3253 8447
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:16 PM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Aug 13, 3:16 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT THU AUG 13 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON. THESE SHOWERS STARTED A BIT EARLIER THAN ORIGINALLY EXPECTED AND HAVE GROWN OVER THE PAST FEW HOURS. THEY SHOULD CONTINUE THROUGH THIS EVENING AND DIMINISH AROUND SUNSET. MOISTURE CONTINUE TO INCREASE IN THE SHORT TERM SO SHOULD SEE MORE ISOLATED TO SCATTERED SHRA/TSRA FRIDAY AS WELL. EXPECTING A BIT MORE CLOUD COVER OVERNIGHT. ALSO EXPECTING A BIT LESS INSTABILITY FRIDAY SO ANY THUNDERSTORMS THAT DO DEVELOP SHOULD ALSO STAY BELOW SEVERE LIMITS. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... TRENDS FOR THE LONG TERM REMAIN THE SAME. ALTHOUGH SOMEWHAT WEAKER COMPARED TO YESTERDAY...THERE STILL IS SOME EVIDENCE OF AN UPPER LEVEL DISTURBANCE AT THE BEGINNING OF THE EXTENDED THAT WILL HELP TO KEEP THE RAIN CHANCES AROUND FOR NORTH GEORGIA. BY THE END OF THE WEEKEND...BETTER MOISTURE RETURNS TO CENTRAL GEORGIA AND THUS SPREADING CHANCE POPS TO MUCH OF CENTRAL GEORGIA. AS THE MOISTURE SPREADS NORTHWARD AND A WEAK UPPER WAVE AFFECTS THE CWA MONDAY...THESE CHANCE POPS SPREAD TO THE WHOLE CWA. TOWARDS THE MIDDLE OF THE WORK WEEK THOUGH...THE GFS AND ECMWF BEGIN TO DIVERGE WITH THE ECMWF KEEPING A WEAK TROUGH AND BETTER MOISTURE OVER THE SOUTHEAST WHILE THE GFS PUSHES THE DEEPER MOISTURE AND TROUGH EASTWARD. GIVEN DIFFERENCES...HAVE LEANED TOWARDS PERSISTENCE WITH THE GENERIC...NEAR CLIMO POPS. THE PREVIOUS DISCUSSION FOLLOWS... 11 LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... FORECAST LOOKS TO BE CHARACTERIZED BY A RATHER STAGNANT AIRMASS AND THE TYPICAL SUMMERTIME DIURNAL/OROGRAPHIC ENHANCED CONVECTION AS THE REGION WILL BE WITHOUT ANY CLEAR SYNOPTIC SCALE FORCING MECHANISM THRU THE WEEKEND. EASTERLY LOW LEVEL FETCH SHOULD ALLOW FOR MOISTURE TRANSPORT OFF THE ATLANTIC AND ANY INSTABILITY AVAILABLE FOR SHOWER AND STORM CHANCES SHOULD MAINLY PERTAIN TO THE FAR NORTH AND PORTIONS OF CENTRAL GA FOR SATURDAY AND SUNDAY...THEN CHANCES EXPANDING AREA-WIDE FOR THE WORKWEEK. SOME WEAK IMPULSES IN THE UPPER FLOW MAY PROVIDE SOME EXTRA FOCUS FOR DEVELOPMENT MONDAY THRU WED THOUGH SOME DISCREPANCIES EXIST IN THE MODEL SOLUTIONS. NO BIG SWINGS IN TEMPERATURES EXPECTED...BUT MAGNITUDES SHOULD STAY NEAR NORMS TO SLIGHTLY BELOW FOR THE MAJORITY OF THE PERIOD THEN A TAD WARMER BY MIDWEEK. BAKER && .AVIATION... 18Z UPDATE... SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS THE AREA BUT NOTHING SEVERE. THESE SHOWERS SHOULD CONTINUE THROUGH THE AFTERNOON THEN DIMINISH AROUND 00Z. THESE SHOWERS ARE VERY ISOLATED AT THE MOMENT SO NOT PUTTING THEM IN EVERY TAF BUT THEY ARE AFFECTING A FEW OF THE ATL AREA TAFS. WINDS ARE MAINLY OUT OF THE EAST TO SE IN THE 5-10KT RANGE. WILL SEE SOME HIGHER GUST IN AND AROUND SHRA/TSRA ACTIVITY. CEILINGS ARE SCT TO BKN IN THE 3000-6000FT RANGE AND SHOULD STAY ABOVE VFR MINIMUMS. NO RESTRICTIONS TO VSBYS EXPECTED. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 68 91 / 20 20 10 10 ATLANTA 71 90 70 89 / 20 20 20 10 BLAIRSVILLE 64 83 64 82 / 20 30 20 20 CARTERSVILLE 68 90 67 89 / 20 20 20 10 COLUMBUS 72 93 71 92 / 30 20 20 20 GAINESVILLE 70 89 69 87 / 20 20 20 10 MACON 70 93 68 92 / 30 20 20 20 ROME 68 90 67 89 / 10 20 20 20 PEACHTREE CITY 69 90 67 89 / 20 20 20 10 VIDALIA 71 93 70 91 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....11 AVIATION...01
Hazardous weather outlook, Aug 13, 4:53 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 453 PM EDT THU AUG 13 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-141200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 453 PM EDT THU AUG 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PARTS OF NORTH AND CENTRAL GEORGIA INTO THIS EVENING... WEATHER HAZARDS EXPECTED... BRIEF GUSTY WINDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY DOWNPOURS ARE THE MAIN STORM THREATS. SLOW MOVING STORMS COULD RESULT IN MINOR FLOODING ALONG LOW LYING... FLOOD PRONE AREAS. DISCUSSION... AN UPPER DISTURBANCE WILL INTERACT WITH SUFFICIENT ATLANTIC MOISTURE AND INCREASING INSTABILITY DURING DAYTIME HEATING TO PRODUCE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MID TO LATE EVENING. SEVERE STORMS ARE NOT EXPECTED AND CONVECTION SHOULD END BY 10 PM WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SLIGHT TO LOW END CHANCES OF THUNDERSTORMS ARE POSSIBLE WITH DAYTIME HEATING FOR PORTIONS OF THE AREA THROUGH THE WEEKEND. CHANCES LOOK TO INCREASE SOMEWHAT GOING INTO THE WORK WEEK AS SOME WEAK UPPER DISTURBANCES COULD AID IN COVERAGE OF DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 13, 6:13 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT THU AUG 13 2015
GAZ080-132245-
TAYLOR GA-
613 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR TAYLOR COUNTY UNTIL 645 PM EDT...
AT 613 PM EDT...A STRONG THUNDERSTORM WAS NEAR BUTLER. THIS STORM WAS
NEARLY STATIONARY.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER AND FICKLING MILL.
LAT...LON 3265 8432 3266 8418 3253 8409 3251 8437
TIME...MOT...LOC 2213Z 346DEG 4KT 3262 8424Special weather statement, Aug 13, 6:15 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT THU AUG 13 2015
GAZ042-052-132245-
HEARD GA-CARROLL GA-
615 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN CARROLL
COUNTIES UNTIL 645 PM EDT...
AT 615 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RANBURNE TO NEAR CENTRALHATCHEE...AND MOVING SOUTHWEST AT 15
MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...FRANKLIN...BOWDON...MOUNT ZION...EPHESUS...
CENTRALHATCHEE...ROOPVILLE...LOWELL...PARAN...TYUS...FROLONA...PLANT
WANSLEY...TEXAS...ROOSTERVILLE...JOHN TANNER STATE PARK...GLENN...
BLACKJACK MOUNTAIN AND WARESVILLE.
LAT...LON 3365 8530 3366 8526 3347 8496 3345 8497
3345 8499 3344 8499 3343 8501 3341 8501
3314 8520 3313 8523 3313 8524 3362 8533
3363 8533
TIME...MOT...LOC 2215Z 027DEG 11KT 3358 8535 3338 8505Local storm report, Aug 13, 6:33 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
633 PM EDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 3 ESE JARRELL 32.65N 84.24W
08/13/2015 TAYLOR GA 911 CALL CENTER
A LARGE TREE AND POWER LINES WERE BLOWN DOWN ACROSS
STATE ROUTE 208 NEAR LAKE MARY.
&&
EVENT NUMBER FFC1500636
RWILLISLocal storm report, Aug 13, 6:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 PM EDT THU AUG 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG 2 E JARRELL 32.66N 84.26W
08/13/2015 TAYLOR GA 911 CALL CENTER
TWO TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF
MONTFORT RD AND HIGHWAY 19.
&&
EVENT NUMBER FFC1500637
RWILLISSpecial weather statement, Aug 13, 6:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT THU AUG 13 2015
GAZ042-052-132330-
HEARD GA-CARROLL GA-
646 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND SOUTHWESTERN CARROLL
COUNTIES UNTIL 730 PM EDT...
AT 646 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR BOWDON TO NEAR ROOPVILLE TO CENTRALHATCHEE...AND MOVING WEST AT
5 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CARROLLTON...FRANKLIN...BOWDON...EPHESUS...CENTRALHATCHEE...
ROOPVILLE...LOWELL...PARAN...TYUS...FROLONA...PLANT WANSLEY...
TEXAS...ROOSTERVILLE...GLENN...BLACKJACK MOUNTAIN AND WARESVILLE.
LAT...LON 3361 8521 3357 8505 3321 8497 3318 8508
3320 8511 3316 8512 3313 8524 3361 8533
TIME...MOT...LOC 2246Z 075DEG 5KT 3358 8524 3348 8510 3336 8510Special weather statement, Aug 13, 7:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
749 PM EDT THU AUG 13 2015
GAZ091-140015-
MARION GA-
749 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION COUNTY UNTIL 815
PM EDT...
AT 749 PM EDT...A STRONG THUNDERSTORM WAS NEAR JUNCTION CITY...OR 10
MILES SOUTH OF TALBOTTON. THIS STORM WAS NEARLY STATIONARY.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OAKLAND...MARION ESTATES...JUNIPER AND TAZEWELL.
LAT...LON 3252 8464 3253 8460 3253 8456 3254 8456
3254 8454 3255 8454 3254 8451 3255 8449
3256 8449 3256 8445 3254 8445 3252 8443
3249 8443 3249 8442 3232 8444
TIME...MOT...LOC 2349Z 042DEG 2KT 3253 8447The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:01 PM EDT | Special Weather Statement | FFC | Clayton | 29 min |
| Aug 13, 3:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Aug 13, 3:43 PM EDT | Special Weather Statement | FFC | Henry | 32 min |
| Aug 13, 4:14 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Aug 13, 4:42 PM EDT | Special Weather Statement | FFC | Butts | 48 min |
| Aug 13, 4:45 PM EDT | Special Weather Statement | FFC | Paulding | 45 min |
| Aug 13, 4:48 PM EDT | Special Weather Statement | FFC | DeKalb | 42 min |
| Aug 13, 5:27 PM EDT | Special Weather Statement | FFC | Carroll | 33 min |
| Aug 13, 5:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Aug 13, 5:36 PM EDT | Special Weather Statement | FFC | Newton | 24 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 13, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Taylor | 26 min |
| Aug 13, 6:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Aug 13, 6:15 PM EDT | Special Weather Statement | FFC | Heard | 30 min |
| Aug 13, 6:46 PM EDT | Special Weather Statement | FFC | Heard | 44 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.